# SDR AUS20030101

- Difficulty date: January 31, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Maule MX-7-180
- Engine: Lyc O360C1F
- Propeller: Hartzl HCC2YR1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Seal
- Part number: LW13792
- Condition: Deteriorated
- Location: Crankshaft
- Part time: 1,085 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKSHAFT SEAL DETERIORATED AND LEAKING. CONTAMINATION OF STARTER AND ALTERNATOR.
